# SDR DALA2021061903338

- Difficulty date: June 16, 2021
- Submitted: June 20, 2021
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 69,663 hours, 28,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7618086) DURING INSPECTION FOUND BATTERY PACK FOR EMERGENCY LIGHTS AT POWER PACK M1671 INOPERATIVE. REPLACED BATTERY PACK AT POWER PACK M1671 AND TESTED PER B737 AMM 33-51. OPS NML.
